Previous |  Up |  Next


Title: Strongly maximal matrix functions in regions containing stable solutions (English)
Author: Vrkoč, Ivo
Language: English
Journal: Equadiff 5
Volume: Proceedings of the Fifth Czechoslovak Conference on Differential Equations and Their Applications held in Bratislava, August 24-28, 1981
Issue: 1982
Pages: 352-355
Category: math
MSC: 34F05
MSC: 60H10
idZBL: Zbl 0532.60053
Date available: 2009-08-31T13:45:53Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_05-1982-1_75.pdf 316.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo